# SDR USAASB96034

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Delaminated
- Location: Rt Flt Deck
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 1129 - CRW - AFTER DEPARTING PIT AND CLIMBING TO FLT LEVEL 350, THE FIRST OFFICERS WINDSHIELD BEGAN TO BUBBLE/DELAMINATE.  CAPTAIN DECIDED TO DIVERT TO CRW BECAUSE HE COULD NOT TELL IF ONLY THE OUTER PANE WAS INVOLVED.  MAINTENANCE REPLACED FIRST OFFICERS WINDSHIELD PER MAINTENANCE MANUAL.  OPS CHECKED GOOD.  (M)
